Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Have diabetic retinopathy. Going to have implanon. Will it cause any effect on eyesight?

Hi. I am going to have IMPLANON , the birth control , implanted into my arm tomorrow. It has a seemingly somewhat common side effect of causing blood clots. I already have Diabetic Retinopathy and want to know if IMPLANON can make my eyesight much worse. Will I be much more likely to have blood clots from this birth control because I already have blood clots from my Diabetic issues? Can it make it worse? I m afraid of going blind or losing my sight even more than I already have. Please help me out. Thank you so much.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Your are a Diabetic with Diabetic retinopathy.
Implanon and diabetic retinopathy does not have direct correlation.
But irregular bleeding is a cause for concern, Because you already bleeding issues.
Consult an Ophthalmologist and examine you retina.
Bring the blood sugar under control.
The are other complications related to birth control drugs and diabetes for which you should look out for.
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor